MathSciNet Relay Station
MathSciNet bibliographic data
MR2470845 (2009j:55020) 55R80 (55M99 68T40)
Farber, Michael; Grant, Mark Topological complexity of configuration spaces. Proc. Amer. Math. Soc. 137 (2009), no. 5, 1841–1847.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement